# SDR ASAA0480142

- Difficulty date: March 1, 2004
- Submitted: April 11, 2004
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: 99558383
- Condition: Gouged
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV6 CHECK, FOUND NR 2 SLAT LEFT NR 8 TRACK HORN IS GOUGED ALONG LOWER EDGE.  REMOVED DAMAGED SECTION AND PERFORMED HFEC REPAIR PER EA 5740-01380.  (M)
